# SDR SIMA20170616001

- Difficulty date: June 16, 2017
- Submitted: June 19, 2017
- Operation: Air carrier
- Aircraft: N676AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500807
- Aircraft time: 32,441 hours, 28,540 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DOOR EMERGENCY LIGHT INOPERATIVE.  R & R SIDE HINGED MAIN DOOR EXTERNAL EMERGENCY LAMP IAW AMM 33-50-10-000-801-A/33-50-10-400-801-A, OPS CHECKED GOOD
